MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MTS POWER LOAD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MTS POWER LOAD; STRETCHER, WHEELED
Catalog Number 639005550001
Medical Device Problem Codes Fire (1245); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device's battery compartment may have caught on fire.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed by a stryker field service technician.The issue identified, which was smoking, is not reportable.However, it was found that the smoke was due to a shorted trolley cpu board circuit.The issue was resolved for the customer by replacing the unit under oe # (b)(4).
 
Event or Problem Description
It was originally reported that the device's battery compartment may have caught on fire.After further investigation, the device did not catch fire, as there was only smoke.

Brand Name
MTS POWER LOAD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
marleca lane
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23267440
Report Number0001831750-2025-00732
Device Sequence Number5291047
Product Code FPO
UDI-Device Identifier07613327394740
UDI-Public(01)07613327394740
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number639005550001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown